Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 256, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2016, 6:48 AM CDT for 4 counties in Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 6:48 AM CDT (11:48 UTC)
- Expired
- Jul 14, 2016, 7:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harvey County, KS, McPherson County, KS, Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 60 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:01 AM CDT | TSTM WND GST 60 | 1 W Arlington, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 11.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 2433 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
137
WUUS53 KICT 141148
SVRICT
KSC079-113-155-159-141230-
/O.NEW.KICT.SV.W.0256.160714T1148Z-160714T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
648 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RENO COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 730 AM CDT
* AT 647 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF WINDOM TO 5 MILES SOUTHEAST OF
SYLVIA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...MCPHERSON...SOUTH HUTCHINSON...STERLING...INMAN...
BUHLER...HAVEN...NICKERSON...BURRTON...GALVA...ARLINGTON...TURON...
PARTRIDGE...PLEVNA...ABBYVILLE...YODER...WILLOWBROOK...LANGDON...
MCPHERSON AIRPORT AND HUTCHINSON AIRPORT.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 51 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3814 9833 3833 9806 3840 9748 3792 9766
3791 9770 3785 9770 3777 9775 3781 9845
TIME...MOT...LOC 1147Z 279DEG 22KT 3830 9792 3789 9835
HAIL...1.00IN
WIND...60MPH
$$
DARMOFAL2 follow-up statements
595
WWUS53 KICT 141201
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 AM CDT THU JUL 14 2016
KSC079-113-155-159-141230-
/O.CON.KICT.SV.W.0256.000000T0000Z-160714T1230Z/
RENO KS-HARVEY KS-RICE KS-MCPHERSON KS-
701 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR RENO...WESTERN HARVEY...SOUTHEASTERN RICE AND SOUTHERN MCPHERSON
COUNTIES...
AT 700 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF INMAN TO NEAR ARLINGTON...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...MCPHERSON...SOUTH HUTCHINSON...STERLING...INMAN...
BUHLER...HAVEN...NICKERSON...BURRTON...GALVA...ARLINGTON...TURON...
PARTRIDGE...PLEVNA...ABBYVILLE...YODER...WILLOWBROOK...LANGDON...
MCPHERSON AIRPORT AND HUTCHINSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3814 9833 3833 9806 3840 9748 3792 9766
3791 9770 3785 9770 3777 9775 3781 9845
TIME...MOT...LOC 1200Z 279DEG 22KT 3826 9759 3785 9803
HAIL...0.88IN
WIND...60MPH
$$
DARMOFAL098
WWUS53 KICT 141214
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 AM CDT THU JUL 14 2016
KSC079-113-155-159-141230-
/O.CON.KICT.SV.W.0256.000000T0000Z-160714T1230Z/
RENO KS-HARVEY KS-RICE KS-MCPHERSON KS-
714 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR RENO...WESTERN HARVEY...SOUTHEASTERN RICE AND SOUTHERN MCPHERSON
COUNTIES...
AT 713 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNDRIDGE TO 5 MILES NORTHEAST OF PRETTY
PRAIRIE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED 60 MPH WINDS IN
ARLINGTON THIS MORNING.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...MCPHERSON...SOUTH HUTCHINSON...STERLING...INMAN...
BUHLER...HAVEN...NICKERSON...BURRTON...GALVA...ARLINGTON...TURON...
PARTRIDGE...PLEVNA...ABBYVILLE...YODER...WILLOWBROOK...LANGDON...
MCPHERSON AIRPORT AND HUTCHINSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3814 9833 3833 9806 3840 9748 3792 9766
3791 9770 3785 9770 3777 9775 3781 9845
TIME...MOT...LOC 1213Z 279DEG 22KT 3825 9750 3784 9794
HAIL...0.88IN
WIND...60MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:02 AM CDT, 46 minutes earlier.
Area forecast discussion, Jul 14, 6:02 AM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Wichita KS 602 AM CDT THU JUL 14 2016 .SHORT TERM...(Today through Saturday night) Issued at 330 AM CDT Thu Jul 14 2016 Main concern is convective trends and potential for heavy rainfall and severe weather today. The quasi-stationary front across far southern Kansas will be the focus for this convection where strong instability and strong deep layer shear will be present. An elevated cluster of storms is already underway over northwest Kansas which should continue to move east-southeast across central Kansas through mid-morning with some upscale growth possible. Diurnal heating should aid in additional development by midday into the afternoon which should sweep east-southeast across southern Kansas. Some of this activity is expected to become severe with locally heavy rainfall also probable. The main challenge is the progression of the afternoon convection and how much will fester into the evening and tonight. The latest consensus continues to support a faster north-south demise in PoPs across the forecast area with the bulk of the convection pushing south into Oklahoma tonight. Otherwise it will be relatively cooler the next couple of days with periodic chances for convection in the disturbed west-northwest flow aloft as the moisture begins to return northward again across Kansas later Friday into Saturday. Darmofal .LONG TERM...(Sunday through Wednesday) Issued at 330 AM CDT Thu Jul 14 2016 Upper ridge builds in earnest over the central CONUS during the period with the center of the high over Kansas by Tuesday and Wednesday. This should ensure a dry and hot regime with many areas of central Kansas at or above the century mark. KED && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 559 AM CDT Thu Jul 14 2016 EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP AND MOVE EASTWARD ACROSS THE REGION FOR THIS MORNING AND AFTERNOON. SOME OF THE STORMS COULD BECOME STRONG/SEVERE. THE ACTIVITY WILL MAINLY AFFECT SOUTHERN KANSAS AS THE DAY GOES ON THEN BEGIN TO MOVE OUT OF THE AREA BY THIS EVENING. SURFACE HIGH PRESSURE WILL BEGIN TO SETTLE OVER THE AREA FOR LATER TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 89 67 87 68 / 60 60 40 50 Hutchinson 87 66 86 67 / 60 50 40 50 Newton 87 66 86 67 / 60 50 30 50 ElDorado 88 67 86 68 / 60 60 30 50 Winfield-KWLD 90 68 88 69 / 70 70 40 50 Russell 85 64 86 65 / 70 30 30 50 Great Bend 85 65 87 65 / 70 30 40 50 Salina 87 65 88 67 / 60 30 30 50 McPherson 86 66 86 67 / 60 40 30 50 Coffeyville 92 68 88 69 / 70 70 30 50 Chanute 90 67 87 68 / 60 60 30 40 Iola 89 67 87 68 / 50 50 30 40 Parsons-KPPF 91 68 88 69 / 60 60 30 50 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...KED LONG TERM...KED AVIATION...CDJ
Hazardous weather outlook, Jul 14, 4:08 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 408 AM CDT THU JUL 14 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-150915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 408 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY FROM LATE THIS MORNING UNTIL EARLY THIS EVENING. THE AREA AT GREATEST RISK IS ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO COTTONWOOD FALLS LINE. THE MAIN RISKS WILL BE DAMAGING WINDS TO 70 MPH AND GOLF BALL SIZE HAIL. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH MINOR LOWLAND FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE WITH A SLIGHT RISK FOR SEVERE STORMS ON FRIDAY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO CLIMB TO AROUND 105 DEGREES OR HIGHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS AFTERNOON ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 14, 5:26 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 526 AM CDT THU JUL 14 2016 KSZ032-033-047-048-050-141115- ELLSWORTH KS-RUSSELL KS-BARTON KS-LINCOLN KS-RICE KS- 526 AM CDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS... SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS... NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS... SOUTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS... NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS... * UNTIL 615 AM CDT * AT 523 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CLAFLIN...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HOISINGTON...WILSON...CLAFLIN...HOLYROOD...SYLVAN GROVE... BUSHTON...DORRANCE...LORRAINE...SUSANK...FREDERICK... WILSON STATE PARK...WILSON LAKE AND ODIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3906 9836 3848 9817 3853 9880 3875 9885 TIME...MOT...LOC 1023Z 253DEG 20KT 3867 9859 JAKUB
Special weather statement, Jul 14, 6:02 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
602 AM CDT THU JUL 14 2016
KSZ050-067-141130-
RENO KS-RICE KS-
602 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 630 AM CDT
* AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF SYLVIA...OR 9 MILES
NORTH OF ZENITH...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
STERLING...NICKERSON...PARTRIDGE...ALDEN...PLEVNA...ABBYVILLE AND
RAYMOND.
LAT...LON 3829 9805 3793 9804 3797 9847 3821 9847
3829 9848
TIME...MOT...LOC 1101Z 271DEG 28KT 3809 9843
DARMOFALSpecial weather statement, Jul 14, 6:17 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 AM CDT THU JUL 14 2016
KSZ048-050-051-141145-
ELLSWORTH KS-MCPHERSON KS-RICE KS-
617 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 645 AM CDT
* AT 613 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER GENESEO...OR 12 MILES NORTH OF
LYONS...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MARQUETTE...LITTLE RIVER...GENESEO...WINDOM AND KANOPOLIS LAKE.
LAT...LON 3862 9793 3861 9792 3861 9775 3831 9785
3847 9827 3863 9818
TIME...MOT...LOC 1113Z 286DEG 33KT 3852 9813
DARMOFALSpecial weather statement, Jul 14, 6:27 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 627 AM CDT THU JUL 14 2016 KSZ050-067-141200- RENO KS-RICE KS- 627 AM CDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN RICE COUNTY IN CENTRAL KANSAS... * UNTIL 700 AM CDT * AT 626 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF STERLING... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HUTCHINSON...SOUTH HUTCHINSON...STERLING...NICKERSON...ARLINGTON... PARTRIDGE...SYLVIA...PLEVNA...ABBYVILLE AND WILLOWBROOK. LAT...LON 3793 9847 3824 9846 3822 9794 3788 9794 TIME...MOT...LOC 1126Z 279DEG 28KT 3811 9829 DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Special Weather Statement | ICT | Cowley | 35 min |
| Jul 13, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 63 min |
| Jul 13, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 61 min |
| Jul 14, 5:26 AM CDT | Special Weather Statement | ICT | Ellsworth | 49 min |
| Jul 14, 5:36 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 40 min |
| Jul 14, 6:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 14, 6:17 AM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jul 14, 6:27 AM CDT | Special Weather Statement | ICT | Reno | 33 min |
| Jul 14, 7:15 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 30 min |
| Jul 14, 7:27 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 63 min |
| Jul 14, 7:30 AM CDT | Special Weather Statement | ICT | Rice | 45 min |
| Jul 14, 7:39 AM CDT | Special Weather Statement | ICT | Chase | 51 min |
| Jul 14, 7:46 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 44 min |
| Jul 14, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 63 min |
| Jul 14, 8:01 AM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Jul 14, 8:06 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Jul 14, 8:35 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 55 min |
| Jul 14, 8:36 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 24 min |
| Jul 14, 8:38 AM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| Jul 14, 8:50 AM CDT | Special Weather Statement | ICT | Allen, Woodson | 40 min |
| Jul 14, 8:58 AM CDT | Special Weather Statement | ICT | Kingman, Sumner | 32 min |
| Jul 14, 9:06 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 54 min |
| Jul 14, 9:23 AM CDT | Special Weather Statement | ICT | Butler, Greenwood | 52 min |
| Jul 14, 9:25 AM CDT | Special Weather Statement | ICT | Harper | 50 min |
| Jul 14, 9:34 AM CDT | Special Weather Statement | ICT | Harvey, Kingman, Reno, Sedgwick | 41 min |
| Jul 14, 9:50 AM CDT | Areal Flood Warning | ICT | Woodson | 4 hr |
| Jul 14, 9:51 AM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| Jul 14, 10:02 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson, Woodson | 28 min |
| Jul 14, 10:22 AM CDT | Special Weather Statement | ICT | Montgomery | 38 min |
| Jul 14, 11:01 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.